# SDR SWAA2020071595529

- Difficulty date: June 24, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS827 LBL5 WL157.  REMOVED AND REPLACED STRINGER CLIP ACB AT BS827 LBL5 WL157 IAW SRM 51-40-02-0G-0 DWG 146A1280.
